# SDR SWAA2024053082604

- Difficulty date: May 4, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727i-727j
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT TRANSITION ANGLE HAS CORROSION IN AND AROUND NUT PLATE HOLES AT BS 727I TO 727J.   REMOVED SURFACE CORROSION ON AFT CARGO RH TRANSITION ANGLE FROM STA 727I TO 727J. REMAINING THICKNESS IS 0.036.  FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.
